# SDR SDR2004027

- Difficulty date: April 28, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N414AF
- Make and model: Cessna 414
- Aircraft serial: 4140167
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588014
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT 17,000 FT,  THE F/O WINDSHIELD INNER LAYER CRACKED.  CREW DECLARED EMERGENCY.  REMOVED AND REPLACED WINDSHIELD ASSY.
